# SDR IPXA2022122489255

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 90,302 hours, 20,125 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Empty
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR PNEUMATIC PRESSURE READS ZERO.  DEFERRED PER MEL 52-10-3-1-2-1-1.  SERVICED R1 EMERGENCY BOTTLE IAW MM 12-25-04
